... which is six mg. my question is that i feel more anxiety now im unable to leave my home or even drive anywhere and ive tried to stop many times but the wds are severe im not as alert at all and i feel like im alone almost discconected from everything mentally ive pushed everyone (family my 2sisters dad mom) have never had a friend in my life was alsways scared can anyone help me i also am on tramadol for fibromylagia which i feel i dont need also
First of all welcome to the site.
I took ativan ( lorazepam) as you know a benzo , I think you have been on it for too long ( Iwould say you are having an adverse reaction to the med), first thing talk to your doc right away, don´t increase the dose and it is supposed to treat anxiety but one of the many side effects caused by this med is anxiety, excitation, or agitation
I take a lot of meds for a long time 2 the same ones and they had a bounce effect on me ... meaning instead of helping with my issues and conditions i was experiencing the side effects, so my doc adjusted the meds ... he lowered the doses and replaced some meds with others and after sometime I was back to "normal" again
Good luck (hope i helped)
hi and thank you for your info. i do agree that the ativan is causing reverse effects i just dont know if my dr knows this or what hes thiking when i see him He doesnt seem to talk much i do most talking at my appointments. He has tried me on klonopin last summer but it made me feel so bad that my psychiatrist immediately told me to stop klonopin stay on ativan. Thanks for your info again very appreciated.
I have found that may doctors to say, seem to back away from us. I think they have a fear of subscribing meds. that are strong and can cause severe side effects. They seem to think that what we feel, we are over stating the feelings. I would suggest a new psychiatrist,
and a psychologist to talk to. Our problems are hard for someone to understand, because they can't see it or feel it. I often wished that they could live inside my brain, so they could understand.
You do know what is right and wrong, and you know that your not acting like you should and want to. That's good It's in your head, that gets messed up. This is a plus for you, because you know your acting wrong, and need help to stop the feelings you have. Your are a good person and feel bad after you blow up and then your depressed. There is hope, and with the right Meds. and a psychologist to help you think through, and find ways to help you through tough times with out crawling into your safe place, which is setting and not doing anything " afraid of going out and doing what would be fun "
Talk to us, in here we all have similar problems and can help each other.
Just to show you how in our state of thinking sometimes we miss take words as meaning an insult, because we have this feeling inside us, of being different then regular people.
I said a person was crazy, when I was talking about them. This hurt them bad, they thought I was referring to them as what they are. When really what I said was they were crazy, as in being funny and fun to be around. That the kind of feelings we have about ourself, and it was the wrong way of thinking . this is were a psychologist can help. Understanding our mind and thinking.
Good luck, our new friend and God be with you
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2010 • 1 answer
Posted 13 May 2012 • 6 answers
Posted 19 Oct 2012 • 1 answer
Posted 21 Feb 2013 • 1 answer
Posted 19 Jun 2015 • 2 answers